Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 9, Number 9
HTML articles powered by AMS MathViewer

Singular points of functions which satisfy partial differential equations of the elliptic type
Maxime Bôcher PDF
Bull. Amer. Math. Soc. 9 (1903), 455-465
Errata in Gauss’s “Tafel der Anzahl der Classen binärer quadratischer Formen.”
A. M. Nash PDF
Bull. Amer. Math. Soc. 9 (1903), 466-467
The logarithm as a direct function
Emory McClintock PDF
Bull. Amer. Math. Soc. 9 (1903), 467-469
Notes
PDF
Bull. Amer. Math. Soc. 9 (1903), 507-517
New publications
PDF
Bull. Amer. Math. Soc. 9 (1903), 517-524